RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 6, Pages 740–744 (Mi dan4302)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the principle of duality in Lorentz spaces

M. L. Gol'dmanab, V. D. Stepanovab, H. P. Heinigc

a Moscow Institute of Radio-Engineering, Electronics and Automation
b Computer Centre of Far Eastern Branch RAS, Khabarovsk
c Faculty of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada

Full text: PDF file (352 kB)

English version:
Doklady Mathematics, 1995, 52:2, 264–267

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 12.05.1994

Citation: M. L. Gol'dman, V. D. Stepanov, H. P. Heinig, “On the principle of duality in Lorentz spaces”, Dokl. Akad. Nauk, 344:6 (1995), 740–744; Dokl. Math., 52:2 (1995), 264–267

Citation in format AMSBIB
\Bibitem{GolSteHei95}
\by M.~L.~Gol'dman, V.~D.~Stepanov, H.~P.~Heinig
\paper On the principle of duality in Lorentz spaces
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 6
\pages 740--744
\mathnet{http://mi.mathnet.ru/dan4302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364317}
\zmath{https://zbmath.org/?q=an:0889.46031}
\transl
\jour Dokl. Math.
\yr 1995
\vol 52
\issue 2
\pages 264--267
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH36300004}


Linking options:
  • http://mi.mathnet.ru/eng/dan4302
  • http://mi.mathnet.ru/eng/dan/v344/i6/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:63
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020